Translator Disclaimer
March 2006 Smooth toric Fano five-folds of index two
Hiroshi Sato
Proc. Japan Acad. Ser. A Math. Sci. 82(7): 106-110 (March 2006). DOI: 10.3792/pjaa.82.106

Abstract

In this paper, we classify smooth toric Fano 5-folds of index 2. There exist exactly 10 smooth toric Fano 5-folds of index 2 up to isomorphisms.

Citation

Download Citation

Hiroshi Sato. "Smooth toric Fano five-folds of index two." Proc. Japan Acad. Ser. A Math. Sci. 82 (7) 106 - 110, March 2006. https://doi.org/10.3792/pjaa.82.106

Information

Published: March 2006
First available in Project Euclid: 10 October 2006

zbMATH: 1112.14060
MathSciNet: MR2265609
Digital Object Identifier: 10.3792/pjaa.82.106

Subjects:
Primary: 14M25
Secondary: 14E30, 14J45

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.82 • No. 7 • March 2006
Back to Top